Jump to content

Search the Community

Showing results for tags 'deanxit'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone Excuse my bad English, I hope the text is still reasonably readable. I try to keep my story as short as possible, but it will probably be a bit longer anyway. I hope you can give me some advice about my current situation. You can also jump directly to the "Status now" section if you are not interested in the whole history. It is important to mention in advance that I have a severe physical disability and this could explain some of my sensitive reactions to medication. Otherwise I am a normal 25 year old man. Autumn 2016: Due to a longer lasting, pronounced generalized anxiety disorder, my psychiatrist prescribes the medication Deanxit (1 tablet daily) for me in autumn 2016. This consists of the tricyclic antidepressant Melitracen (10mg) and the neuroleptic Flupentixol (0.5mg). This drug may be less well known here in the forum, as it is not available in many countries. With time I became aware that I react very strongly to the drug. My anxiety decreased considerably, but at the same time I felt a rather pronounced indifference and sexual problems (functionality in this area still at about 70%). But for the time being I was able to come to terms with this. Winter 2018 / 2019: I managed to reduce the drug to about 1/4 by December 2018 without any problems. However, the annoying side effects remained, which is why I wanted to discontinue the drug. Since my relatively generous reductions worked well until then and my psychiatrist only spoke of a "homeopathic" dose, I stopped the medication abruptly in December 2018. I will try to describe this weaning attempt as briefly as possible: In the first to weeks I was overwhelmed by a massive flood of impressions. After these two weeks, however, I stabilized and then had the impression that I was slowly returning to the person I was before taking the drug. But after another two weeks, four weeks after stopping, I suddenly felt worse again. From then on I felt worse every day and developed a severe mania, which I had never experienced before. I could not even lie down anymore. As I hoped that this condition would go away on its own, I endured another two weeks. Only after six weeks I started again with the dose of 1/4 tablet of Deanxit. It was only when I started taking the medicine again that I realized how traumatizing this experience was. Two months of pronounced depersonalization followed before I felt my body normal again. But with that, the anxiety states came back again. Summer 2019: Out of desperation, in the summer of 2019 I unfortunately started taking St. John's wort along with my medicine. Although I proceeded very carefully, the level of my medicine probably increased more and more. Because I had placed so much hope in St. John's wort and somehow didn't realize the connection, I held out for about five days in a state of quite a strong excess of Deanxit. For the time being, however, I recovered from this experience without any problems. Autumn 2019: I then tried Rhodiola rosea and Ashwagandha with even greater care. But in large intervals, so that the Deanxit could really be broken down. Especially the Ashwagandha did not suit me at all: A single intake put me completely out of action for one month. I felt a massive apathy and was sometimes not even able to read a text. Of course, this condition also hat a negative influence on my sexuality. Status now: Fortunately I recovered from this state after one month. But only for a few days: I can pretty much state that I got worse again from November 6th 19' on. I became more indifferent again and developed massive sexual problems on the side. It began with the fact that I suddenly no longer felt my genitals. This was followed by many other symptoms. My sexual functioning became worse and worse. In the meantime I'm completely impotent, sexual stimuli do not cause anything anymore. That's why I can't get an erection and orgasm anymore. On an emotional level, I feel exactly the same: I have become completely indifferent, can no longer listen to music and feel no love for my family and friends. What next? After everything I have read on the internet, I strongly assume that my current condition is PSSD, probably triggered by the St. John's wort experiment. However, unlike most other sufferers, I'm currently still taking 30% of 1 tablet of Deanxit. Of course, I'm very concerned that each additional intake of this medication will make my condition worse. However, recently I could not even tolerate a reduction to 27%, the withdrawal symptoms were too strong. Especially since I'm already in a catastrophic condition. And this, although 1/4 tablet was effective in the past. What should I do best in your opinion? I'm very desperate and don't know what to do. At the moment I'm being looked after by a care team at home every day to get by. The next step is the endocrinological examinations. In a first saliva test I had i.a. a progesterone level of 1150 pg/ml (normal range: 23-58 pg/ml)! But what do I do if these tests do not show anything? It was suggested that I could take bupropion. After my experiences with Deanxit, I have actually become very critical about antidepressants, but I'm so desperate that I'm considering to take this. The careers also hope that I will be able to drop the Deanxit better with another AD. Or do you have any other advice on how to get rid of the Deanxit or what to do in my actual situation? Thanks for your help and for taking the time to read through the whole text (which was probably a bit exhausting, sorry)! Greetings trego94
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy